Existence of Independent Quasi-Equational Bases

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We give a sufficient condition for a quasivariety K, weaker than the one found earlier by A. V. Kravchenko, A. M. Nurakunov, and the author, which ensures that K contains continuum many subquasivarieties with no independent quasi-equational basis relative to K. This condition holds, in particular, for any almost f f-universal quasivariety K.

Original languageEnglish
Pages (from-to)514-537
Number of pages24
JournalAlgebra and Logic
Volume58
Issue number6
DOIs
Publication statusPublished - 1 Jan 2020

Keywords

  • independent quasi-equational basis
  • quasivariety
  • UNIVERSAL VARIETIES
  • LATTICES

Fingerprint

Dive into the research topics of 'Existence of Independent Quasi-Equational Bases'. Together they form a unique fingerprint.

Cite this